AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Applied Mathematics Year : 2005

AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION

Abstract

Thanks to the use of the Cagniard–De Hoop method, we derive an analytic solution in the time domain for the half-space problem associated with the wave equation with Engquist– Majda higher order boundary conditions. This permits us to derive new convergence results when the order of the boundary condition tends to infinity, as well as error estimates. The theory is illustrated by numerical results.
Fichier principal
Vignette du fichier
abc.pdf (1007.98 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

inria-00409197 , version 1 (06-08-2009)

Identifiers

Cite

Julien Diaz, Patrick Joly. AN ANALYSIS OF HIGHER ORDER BOUNDARY CONDITIONS FOR THE WAVE EQUATION. SIAM Journal on Applied Mathematics, 2005, 65 (5), pp.1547-1575. ⟨10.1137/S0036139903436145⟩. ⟨inria-00409197⟩
130 View
286 Download

Altmetric

Share

Gmail Facebook X LinkedIn More